EconPapers    
Economics at your fingertips  
 

Fixed Point Results for an Almost Generalized α-Admissible Z-Contraction in the Setting of Partially Ordered b-Metric Spaces

Solomon Gebregiorgis Teweldemedhin, Kidane Koyas Tola and A. Ghareeb

Abstract and Applied Analysis, 2021, vol. 2021, 1-11

Abstract: In this paper, we introduce an almost generalized α-admissible Z-contraction with the help of a simulation function and study fixed point results in the setting of partially ordered b-metric spaces. The presented results generalize and unify several related fixed point results in the existing literature. Finally, we verify our results by using two examples. Moreover, one of our fixed point results is applied to guarantee the existence of a solution of an integral equation.

Date: 2021
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/aaa/5988007.pdf (application/pdf)
http://downloads.hindawi.com/journals/aaa/5988007.xml (application/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:5988007

DOI: 10.1155/2021/5988007

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:5988007